RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2003, Volume 194, Number 5, Pages 139–156 (Mi msb738)  

This article is cited in 2 scientific papers (total in 2 papers)

On absolutely continuous weakly mixing cocycles over irrational rotations

A. V. Rozhdestvenskii

M. V. Lomonosov Moscow State University

Abstract: A weakly mixing cocycle over a rotation $\alpha$ is a measurable function $\varphi\colon S^1\to S^1$, where $S^1=ż\in\mathbb C:|z|=1\}$, such that the equation
\begin{equation} \varphi^n(z)=c\frac{h(\exp(2\pi i\alpha)z)}{h(z)} \quadfor almost all $z$ \tag{1} \end{equation}
has no measurable solutions $h( \cdot )\colon S^1\to S^1$ for any $n\in\mathbb Z\setminus\{0\}$ and $c\in\mathbb C$, $|c|=1$.
If the irrational number $\alpha$ has bounded convergents in its continued fraction expansion and a function $M(y)$ increases more slowly than $y\ln^{1/2}y$, then it is proved that there exists a weakly mixing cocycle of the form $\varphi(\exp(2\pi ix))=\exp(2\pi i\widetilde\varphi(x))$, where $\widetilde\varphi\colon\mathbb T\to\mathbb R$ belongs to the class $W^1(M(L)(\mathbb T))$. In addition, it is shown that equation (1) (and also the corresponding additive cohomological equation) is soluble for $\widetilde\varphi\in W^1(L\log_+^{1/2}L(\mathbb T))$.

DOI: https://doi.org/10.4213/sm738

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2003, 194:5, 775–792

Bibliographic databases:

UDC: 517.987.5
MSC: Primary 28D04; Secondary 42Axx
Received: 29.11.2002

Citation: A. V. Rozhdestvenskii, “On absolutely continuous weakly mixing cocycles over irrational rotations”, Mat. Sb., 194:5 (2003), 139–156; Sb. Math., 194:5 (2003), 775–792

Citation in format AMSBIB
\Bibitem{Roz03}
\by A.~V.~Rozhdestvenskii
\paper On absolutely continuous weakly mixing cocycles over irrational rotations
\jour Mat. Sb.
\yr 2003
\vol 194
\issue 5
\pages 139--156
\mathnet{http://mi.mathnet.ru/msb738}
\crossref{https://doi.org/10.4213/sm738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992113}
\zmath{https://zbmath.org/?q=an:1077.37007}
\elib{https://elibrary.ru/item.asp?id=13419824}
\transl
\jour Sb. Math.
\yr 2003
\vol 194
\issue 5
\pages 775--792
\crossref{https://doi.org/10.1070/SM2003v194n05ABEH000738}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185858900006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0142118614}


Linking options:
  • http://mi.mathnet.ru/eng/msb738
  • https://doi.org/10.4213/sm738
  • http://mi.mathnet.ru/eng/msb/v194/i5/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozhdestvenskii, “On the additive cohomological equation and time change for a linear flow on the torus with a Diophantine frequency vector”, Sb. Math., 195:5 (2004), 723–764  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Rozhdestvenskii, “On non-trivial additive cocycles on the torus”, Sb. Math., 199:2 (2008), 229–251  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:239
    Full text:100
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020